# SDR FDEA201211083912

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1540-1640, LBL 45, HAS SEVERAL AREAS WITH NICKS, SCRATCHES AND CORROSION.  REMOVED CORROSION IAW-SRM-51-10-02, CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-52, FIG 101 DETAIL I SHEET 2.   R & R SEAT TRACK IAW-SRM-51-40-02 AND DWG 146N5130 CAT "A" MAJOR REPAIR.
